Alert archive / North Carolina / Tornado Warnings in 2013
Tornado Warning 7, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Jun 10, 2013, 6:14 PM EDT for Franklin County, Warren County, North Carolina. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2013, 6:14 PM EDT (22:14 UTC)
- Expired
- Jun 10, 2013, 6:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Franklin County, NC, Warren County, NC
The radar
The Raleigh/Durham radar (KRAX), 64 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:18 PM EDT | FUNNEL CLOUD | 5 Ese Ingleside, NC | A FUNNEL CLOUD WAS REPORTED NEAR FIRETOWER RD AND HWY 561. |
| Jun 10, 6:18 PM EDT | TORNADO | 5 Ese Ingleside, NC | MEDIA REPORTED A POSSIBLE TORNADO WITH DAMAGE NEAR FIRETOWER ROAD AND HWY 561. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 1:18 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 855 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 478 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
424
WFUS52 KRAH 102214
TORRAH
NCC069-185-102245-
/O.NEW.KRAH.TO.W.0007.130610T2214Z-130610T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
614 PM EDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN FRANKLIN COUNTY IN CENTRAL NORTH CAROLINA
SOUTH CENTRAL WARREN COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 645 PM EDT
* AT 611 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO OVER
LOUISBURG...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR CENTRAL NORTH CAROLINA.
&&
LAT...LON 3627 7800 3621 7800 3613 7806 3604 7820
3605 7827 3611 7833 3616 7836 3630 7810
TIME...MOT...LOC 2214Z 234DEG 33KT 3614 7822
$$
BLAES3 follow-up statements
386
WWUS52 KRAH 102219
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
619 PM EDT MON JUN 10 2013
NCC069-185-102245-
/O.CON.KRAH.TO.W.0007.000000T0000Z-130610T2245Z/
FRANKLIN NC-WARREN NC-
619 PM EDT MON JUN 10 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR SOUTH
CENTRAL WARREN AND NORTHEASTERN FRANKLIN COUNTIES...
AT 618 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO ON THE
GROUND ON ROUTE 561 AND FIRE RESCUE ROAD...MOVING NORTHEAST AT
40 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... CENTERVILLE.
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. IF NO SHELTER IS
AVAILABLE LIE DOWN IN A LOW LYING AREA. PROTECT YOURSELF FROM FLYING
DEBRIS.
LAT...LON 3627 7800 3621 7800 3613 7806 3604 7820
3605 7827 3611 7833 3616 7836 3630 7810
TIME...MOT...LOC 2218Z 234DEG 33KT 3616 7818
$$
BLAES975
WWUS52 KRAH 102224
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
624 PM EDT MON JUN 10 2013
NCC069-185-102245-
/O.CON.KRAH.TO.W.0007.000000T0000Z-130610T2245Z/
FRANKLIN NC-WARREN NC-
624 PM EDT MON JUN 10 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR SOUTH
CENTRAL WARREN AND NORTHEASTERN FRANKLIN COUNTIES...
AT 620 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR CENTERVILLE...OR 9 MILES NORTHEAST OF
LOUISBURG...MOVING NORTHEAST AT 40 MPH.
SEVERAL SIGHTINGS OF FUNNEL CLOUDS HAVE BEEN REPORTED WITH THIS
STORM. TAKE COVER NOW! IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS
AND EXTERIOR WALLS.
WHEN IT IS SAFE TO DO SO...PLEASE REPORT YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY WILL RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3613 7813 3613 7819 3618 7821 3623 7818
3628 7810 3627 7800 3621 7800 3613 7806
TIME...MOT...LOC 2224Z 235DEG 33KT 3618 7812
$$
BLAES499
WWUS52 KRAH 102242
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
642 PM EDT MON JUN 10 2013
NCC069-185-102252-
/O.EXP.KRAH.TO.W.0007.000000T0000Z-130610T2245Z/
FRANKLIN NC-WARREN NC-
642 PM EDT MON JUN 10 2013
...THE TORNADO WARNING FOR SOUTH CENTRAL WARREN AND NORTHEASTERN
FRANKLIN COUNTIES EXPIRES AT 645 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING
WILL BE ALLOWED TO EXPIRE.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE REPORT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RALEIGH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR CENTRAL NORTH CAROLINA.
LAT...LON 3613 7813 3613 7819 3618 7821 3623 7818
3628 7810 3627 7800 3621 7800 3613 7806
TIME...MOT...LOC 2242Z 235DEG 33KT 3627 7795
$$
BLAESWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Jun 10, 3:00 PM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jun 10, 3:00 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 300 PM EDT MON JUN 10 2013 .SYNOPSIS... AN UPPER LEVEL TROUGH WILL APPROACH THE MOUNTAINS FROM THE WEST TODAY...THEN TRACK EAST THROUGH THE CAROLINAS TONIGHT AND EARLY TUESDAY. AN UNSEASONABLY STRONG UPPER LEVEL DISTURBANCE AND ATTENDANT SURFACE LOW WILL TRACK EASTWARD THROUGH THE REGION ON THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 255 PM MONDAY... TROUGH ACROSS THE TENNESSEE VALLEY... WITH UPPER LEVEL LOW OVER INDIANA... CONTINUE TO PROGRESS EASTWARD. DEWPOINTS HAVE REMAINED STEADY... OR NUDGED UPWARD BY A FEW DEGREES INTO THE LOW 70S. BREAKS BEGINNING TO SHOW IN THE CLOUD COVER OVER THE PAST FEW HOURS... WHICH WILL AID IN FURTHER DESTABILIZATION ACROSS THE AREA. CONVECTION WILL CONTINUE ACROSS THE AREA DURING THE REMAINDER OF THE AFTERNOON AND IN TO THE EVENING HOURS. THE PRIMARY THREATS REMAIN FLASH FLOODING AND STRONG TO SEVERE STORMS CONTAINING DAMAGING WINDS... INCLUDING THE RISK FOR A TORNADO. PW VALUES ARE NEAR 2 INCHES ACROSS THE AREA... AND SOILS REMAIN SATURATED. MLCAPE VALUES ARE NEAR 1500 J/KG ACROSS MUCH OF THE AREA. BULK SHEAR HAS INCREASED TO 30 KTS ACROSS THE WESTERN HALF OF THE STATE... AND IS EXPECTED TO FURTHER INCREASE THIS AFTERNOON TO 35-40 KTS... SUPPORTING ORGANIZED CELLS. WITH CLOCKWISE TURNING HODOGRAPHS... AND HELICITY BRIEFLY REACHING ABOVE 200 M2/S2 THIS AFTERNOON... AND A FEW SUPERCELL STRUCTURES MAY RESULT. A CHANCE OF SHOWERS WILL REMAIN OVERNIGHT... AS THE TROUGH AXIS TRAVERSES THE AREA. LOWS WILL REMAIN WITHIN A FEW DEGREES OF 70. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... AS OF 255 PM MONDAY... A MID/UPPER TROUGH AND ASSOCIATED SURFACE FRONT WILL MOVE ACROSS THE AREA EARLY ON TUESDAY. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS (WHICH WILL LIKELY BE ONGOING TO START THE DAY)...BUT THEY WILL LIKELY COME TO AN END BY EARLY AFTERNOON AS SUBSIDENCE COMMENCES BEHIND THE TROUGH AND SLIGHTLY DRIER AIR MOVES IN. HIGHS ARE EXPECTED TO GENERALLY BE IN THE MID 80S...WITH OVERNIGHT LOWS IN THE MID/UPPER 60S. FOR WEDNESDAY...MODELS INDICATE A SURFACE TROUGH STAYING OVER THE AREA...BUT WITH SLIGHTLY DRIER AIR AND MAYBE SOME SUBSIDENCE FROM THE DEPARTING MID/UPPER TROUGH (AS SEEN IN A SLIGHT CAPPING INVERSION ON MODEL SOUNDINGS)...AM EXPECTING A MOSTLY DRY DAY. HOWEVER...AN ISOLATED SHOWER/THUNDERSTORM CANNOT BE COMPLETELY RULED OUT...ESPECIALLY ACROSS THE WEST. LOW LEVEL THICKNESS VALUES ARE PROGGED TO BEGIN TO APPROACH 1430M AND WITH MORE IN THE WAY ON SUNSHINE...A WARMER DAY IS ON TAP...WITH HIGHS GENERALLY RANGING FROM NEAR 90 DEGREES TO THE LOW 90S (POSSIBLY A FEW MID 90S). OVERNIGHT LOWS SHOULD BE IN THE LOW 70S. && .LONG TERM /THURSDAY THROUGH MONDAY/... AS OF 255 PM MONDAY... AS A MID/UPPER LEVEL RIDGE BUILDS OVER THE CENTRAL CONUS BY THE MIDDLE OF THE WEEK...TROUGHING WILL DEVELOP ACROSS THE EAST COAST. MODELS ARE IN PRETTY GOOD AGREEMENT WITH SHOWING A FAIRLY POTENT SHORTWAVE MOVING ALONG THE PERIPHERY OF THE RIDGE AND TRACKING ACROSS THE AREA...PROPELLING A SURFACE FRONT THROUGH THE REGION THURSDAY/THURSDAY NIGHT. STRONG HEATING ON THURSDAY (HIGHS GENERALLY IN THE LOWER 90S...MAYBE EVEN SOME MID 90S) SHOULD LEAD TO STRONG INSTABILITY. WITH GOOD MID LEVEL LAPSE RATES AND BULK SHEAR PROGGED TO BE ON THE ORDER OF 30-40 KNOTS (HIGHEST ACROSS THE NORTH)...AM EXPECTING SEVERE STORMS TO IMPACT THE AREA AS THE SYSTEM MOVES ACROSS THE REGION...ESPECIALLY IF THE CURRENT TIMING IS CORRECT WITH IT COMING THROUGH DURING THE LATE AFTERNOON/EARLY EVENING. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. BEING THIS IS STILL DAY 4 TIME FRAME...WILL KEEP POPS IN THE HIGH CHANCE RANGE FOR NOW (MAINLY TO ACCOUNT FOR A POSSIBLE CHANGE IN TIMING)...BUT THESE WILL LIKELY HAVE TO BE RAISED SOON. CONDITIONS SHOULD DRY OUT AND COOL DOWN BEHIND THE DEPARTING SYSTEM FOR THE END OF THE WEEK AND EARLY WEEKEND. SURFACE HIGH PRESSURE AND RISING HEIGHTS ALOFT (ALTHOUGH THE CORE OF THE MID/UPPER HIGH WILL REMAIN WEST OF OF THE REGION) WILL LEAD TO MORE SUNSHINE AND MOSTLY DRY CONDITIONS. TEMPS SHOULD STAY BELOW NORMAL (HIGHS IN THE LOW/MID 80S...OVERNIGHT LOWS IN THE LOW 60S) FRIDAY AND SATURDAY...BEFORE MODIFYING SOME ON SUNDAY AS THE SURFACE HIGH SHIFTS OFFSHORE. THE NEXT SYSTEM LOOKS TO APPROACH THE REGION EARLY NEXT WEEK...BUT FOR NOW WILL LEAVE MONDAY DRY AS THERE ARE STILL SOME TIMING DIFFERENCES AMONG THE MODELS. && .AVIATION /18Z MONDAY THROUGH FRIDAY/... AS OF 145 PM MONDAY... MVFR CEILINGS ACROSS THE AREA WITH SCATTERED SHOWERS AND THUNDERSTORMS. HEAVY RAIN IS LIKELY WITH ANY SHOWERS OR STORMS... AND IFR CEILINGS AND VISIBILITIES ARE POSSIBLE AT AFFECTED SITES. WINDS ARE 7-12 KTS FROM THE SW... WITH GUSTS OF 20-25 KTS LIKELY THROUGH THIS AFTERNOON. CONDITIONS WILL IMPROVE TO VFR EARLY TUESDAY AFTERNOON. THE NEXT SYSTEM TO AFFECT THE AREA WILL MOVE THROUGH THURSDAY AFTERNOON AND EVENING... BRINGING ANOTHER CHANCE FOR SHOWERS AND STORMS. && .RAH WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NCZ007>011- 021>028-038>043-073>078-083>086-088-089. && SYNOPSIS...VINCENT NEAR TERM...SEC SHORT TERM...KRR LONG TERM...KRR AVIATION...SEC
Hazardous weather outlook, Jun 10, 5:13 PM EDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 513 PM EDT MON JUN 10 2013 NCZ007>011-023>028-040>043-075>078-083>086-088-089-112115- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ALAMANCE-ORANGE-DURHAM- FRANKLIN-NASH-EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-MOORE-LEE- HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 513 PM EDT MON JUN 10 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...TORNADO WATCH 292 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AS A POTENT UPPER LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW PRESSURE SYSTEM TRACK EAST ACROSS THE MID-ATLANTIC. SIGNIFICANT SEVERE WEATHER WILL BE POSSIBLE...INCLUDING VERY LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING. SPOTTERS SHOULD REPORT SEVERE WEATHER AS SOON AS IT IS SAFE TO DO SO. PLEASE STAY TUNED FOR LATER WATCHES AND WARNINGS. NCZ021-022-038-039-073-074-112115- FORSYTH-GUILFORD-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY- 513 PM EDT MON JUN 10 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AS A POTENT UPPER LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW PRESSURE SYSTEM TRACK EAST ACROSS THE MID-ATLANTIC. SIGNIFICANT SEVERE WEATHER WILL BE POSSIBLE...INCLUDING VERY LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
In the hours before
Special weather statement, Jun 10, 5:31 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
531 PM EDT MON JUN 10 2013
NCZ089-102200-
SAMPSON-
531 PM EDT MON JUN 10 2013
...ANOTHER STRONG THUNDERSTORM WILL MOVE ACROSS SAMPSON COUNTY
THROUGH 600 PM EDT...
AT 530 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
NORTHEAST OF GARLAND...OR ABOUT 10 MILES SOUTH OF CLINTON...MOVING
NORTHEAST AT 35 MPH. SOME LOCATIONS AFFECTED BY THIS STORM
INCLUDE...GARLAND AND TURKEY.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
EXCESSIVE LIGHTNING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. LOCALLY
HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
ACCUMULATIONS OF WATER ON ROADWAYS.
THIS THUNDERSTORM IS PRODUCING AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO
GROUND LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. IF
YOU CANNOT SEEK SHELTER INDOORS...AN ENCLOSED VEHICLE CAN PROVIDE
SAFE SHELTER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR CENTRAL NORTH CAROLINA.
&&
LAT...LON 3469 7837 3473 7840 3474 7839 3477 7843
3485 7849 3515 7816 3509 7817 3505 7815
3489 7814 3477 7818 3474 7819 3467 7833
TIME...MOT...LOC 2130Z 230DEG 29KT 3486 7827
BLAESLocal storm report, Jun 10, 5:33 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
533 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG 3 ENE GORDONTOWN 35.77N 80.08W
06/10/2013 DAVIDSON NC TRAINED SPOTTER
TREES DOWN NEAR THE INTERSECTION OF HIGHWAY 109 AND US
64
&&
EVENT NUMBER RAH1300524
KRRLocal storm report, Jun 10, 5:36 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
536 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 1 NNW GREENSBORO 36.09N 79.83W
06/10/2013 GUILFORD NC 911 CALL CENTER
FLOODING AT FRIENDLY AVE AND MARKET ST
&&
EVENT NUMBER RAH1300525
KRRLocal storm report, Jun 10, 5:38 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
538 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM FLASH FLOOD 3 NW RANDLEMAN 35.84N 79.84W
06/10/2013 RANDOLPH NC 911 CALL CENTER
FLOODING ON NORTH MAIN STREET IN ASHEBORO
&&
EVENT NUMBER RAH1300526
KRRSpecial weather statement, Jun 10, 5:53 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
553 PM EDT MON JUN 10 2013
NCZ009-010-026-027-102300-
FRANKLIN-NASH-VANCE-WARREN-
553 PM EDT MON JUN 10 2013
...A STRONG THUNDERSTORM WILL MOVE ACROSS NASH...WARREN...VANCE AND
FRANKLIN COUNTIES THROUGH 700 PM EDT...
AT 553 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
YOUNGSVILLE...OR ABOUT 8 MILES SOUTHWEST OF LOUISBURG...MOVING
NORTHEAST AT 30 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...LOUISBURG...
INGLESIDE...AND CENTERVILLE.
HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS. LOCALLY HEAVY RAIN WILL QUICKLY REDUCE
VISIBILITY AND RESULT IN PONDING OF WATER ON ROADWAYS. DRIVERS ARE
URGED TO SLOW DOWN AND USE EXTRA CAUTION TO AVOID HYDROPLANING.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITH THIS STORM. IF THE
STORM INTENSIFIES AND ROTATION STRENGTHENS...A WARNING MAY NEED TO BE
ISSUED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR CENTRAL NORTH CAROLINA.
&&
LAT...LON 3621 7800 3620 7801 3618 7798 3619 7797
3614 7788 3593 7836 3594 7840 3598 7844
3602 7854 3605 7854 3618 7850 3636 7826
TIME...MOT...LOC 2153Z 233DEG 26KT 3605 7841
10Local storm report, Jun 10, 6:13 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
613 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TORNADO LOUISBURG 36.10N 78.30W
06/10/2013 FRANKLIN NC 911 CALL CENTER
POLICE OFFICER REPORTED POSSIBLE TORNADO ON HIGHWAY 56
HEADED EAST
&&
EVENT NUMBER RAH1300527
KRRThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 10:07 PM EDT | Special Weather Statement | RAH | Nash | 53 min |
| Jun 10, 3:50 AM EDT | Flash Flood Watch | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 17 hr |
| Jun 10, 9:43 AM EDT | Special Weather Statement | RAH | Person | 47 min |
| Jun 10, 11:34 AM EDT | Special Weather Statement | RAH | Durham, Wake | 56 min |
| Jun 10, 12:09 PM EDT | River Flood Warning | RAH | Edgecombe, Halifax, Nash | 33 hr |
| Jun 10, 12:48 PM EDT | Special Weather Statement | RAH | Franklin, Halifax, Nash, Warren | 72 min |
| Jun 10, 12:57 PM EDT | Special Weather Statement | RAH | Chatham | 63 min |
| Jun 10, 1:30 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 30 min |
| Jun 10, 3:13 PM EDT | Special Weather Statement | RAH | Johnston, Wake | 47 min |
| Jun 10, 3:25 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 80 min |
| Jun 10, 3:30 PM EDT | Special Weather Statement | RAH | Sampson | 45 min |
| Jun 10, 3:32 PM EDT | Special Weather Statement | RAH | Forsyth | 43 min |
| Jun 10, 3:39 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 66 min |
| Jun 10, 3:40 PM EDT | Areal Flood Advisory | RAH | Franklin, Johnston, Nash, Wake | 3 hr |
| Jun 10, 3:56 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 49 min |
| Jun 10, 4:07 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Jun 10, 4:18 PM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford | 3 hr |
| Jun 10, 4:26 PM EDT | Flash Flood Warning | RAH | Randolph | 3 hr |
| Jun 10, 4:27 PM EDT | Special Weather Statement | RAH | Lee, Moore | 63 min |
| Jun 10, 4:30 PM EDT | Special Weather Statement | RAH | Wayne, Wilson | 60 min |
| Jun 10, 4:36 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Randolph | 54 min |
| Jun 10, 4:51 PM EDT | Special Weather Statement | RAH | Sampson | 54 min |
| Jun 10, 5:31 PM EDT | Special Weather Statement | RAH | Sampson | 29 min |
| Jun 10, 5:46 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 44 min |
| Jun 10, 5:53 PM EDT | Special Weather Statement | RAH | Franklin | 67 min |
| Jun 10, 5:58 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 47 min |
| Jun 10, 6:01 PM EDT | Flash Flood Warning | RAH | Johnston, Wake | 3 hr |
| Jun 10, 6:04 PM EDT | Tornado Warning | RAH | Franklin | 11 min |
| Jun 10, 6:34 PM EDT | Special Weather Statement | RAH | Nash | 41 min |
| Jun 10, 6:38 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 37 min |
Nearby
Tornado Warnings in North Carolina, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.